A symmetric identity on the q-Genocchi polynomials of higher-order under third dihedral group D3
MetadataShow full item record
CitationAtyuz, E., Acikgoz, M., & Araci, S. (January 01, 2015). A symmetric identity on the q-Genocchi polynomials of higher-order under third dihedral group D<sub>3</sub>. Proceedings of the Jangjeon Mathematical Society, 18, 2, 177-187.
In the present paper, we perform a further investigation for the q-Genocchi numbers and polynomials of higher order under third Dihedral group D3 and establish some closed formulae of the symmetric identities. We also establish some known identities for the classical Genocchi numbers and polynomials by using fermionic p-adic integral on ?p. © 2015, Jangjeon Research Institute for Mathematical Sciences and Physics. All rights reserved.